Arnold Mathematical Journal
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Arnold Math. J., 2020, Volume 6, Pages 291–309 (Mi arnmj8)  

Algebroidally integrable bodies

V. A. Vassilievab

a National Research University Higher School of Economics, Moscow, Russia
b Steklov Mathematical Institute, Moscow, Russia

Funding Agency Grant Number
Russian Science Foundation 16-11-10316
Research supported by the Russian Science Foundation grant, project 16-11-10316.


DOI: https://doi.org/10.1007/s40598-020-00151-x


Bibliographic databases:

ArXiv: 2003.04665
Received: 04.04.2020
Revised: 09.07.2020
Accepted:11.07.2020
Language:

Linking options:
  • http://mi.mathnet.ru/eng/arnmj8

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:23

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021